Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

9 year son, coughing at regular intervals. Diagnosed as allergy. Taking medication. Suggestions?

Hello sir/madam

My son aged 9 years is suffering from coughing at regular intervals. Physician has diagnosed the same as a reason of allergy. Yesterday again he is coughing heavily and advised to have montair in the evening. Citrizine half tablet morning and evening. Astheline inhaler every 4hrs and budecort inheler every 12hrs.

Is it enough... My query is also related how do I know this is not due to normal cold.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thanks for your quiry at HCM
i know your concerns
is there family history of allergy or asthma
is there any recurrence of such symptoms in past couple of years
is he allergic to pollens or perfume or dust and smoke
these are allergic symtoms
and you should continue with these medication and do learn to use inhaler with a spacer and drink water or gargles after the inhaler with steroids

i will be available for your help
wishing you a speedy recovery
take care
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor